# SDR 2008UALA05719

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 58,774 hours, 32,104 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Underserviced
- Location: O2 Mask Comm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE OXYGEN MASK COMM CONNECTOR DISCONNECTED.  REPAIRED O2 BOX CONNECTOR.
